# SDR DALA2019090905270

- Difficulty date: September 8, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 63,962 hours, 23,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Out Of Limits
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6714, L/P 1261563) LT SIDE PANEL OUT OF LIMITS FROM STA 605 TO STA 608 AT FWD CARGO COMPARTMEN. (C1), REASON FOR RE-WRITE, WRONG PROCESS ON WORK PERFORMED. LIMITS FROM STA 605 TO STA 608 AT FWD CARGO COMPARTMENT. (C1), REASON FOR RE-WRITE, WRONG PROCESS ON WORK PERFORMED. LT SIDE PANEL STA 605 TO STA 646 LT AT FWD CARGO COMPARTMENT WAS REPAIRED PER SRM 53-00-53 REPAIR 2.
